Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Parameterized Approximation via Fidelity Preserving Transformations

Fellows, Michael R., Kulik, Ariel, Rosamond, Frances A. and Shachnai, Hadas (2012). Parameterized Approximation via Fidelity Preserving Transformations. In: 39th International Colloquium Automata Languages and Programming ICALP 2012, University of Warwick United Kingdown, 9-13th July 2012.

Document type: Conference Paper

IRMA ID 82794376xPUB25
Author Fellows, Michael R.
Kulik, Ariel
Rosamond, Frances A.
Shachnai, Hadas
Title Parameterized Approximation via Fidelity Preserving Transformations
Conference Name 39th International Colloquium Automata Languages and Programming ICALP 2012
Conference Location University of Warwick United Kingdown
Conference Dates 9-13th July 2012
Conference Publication Title Automata Languages and Programming
Place of Publication Online
Publisher Springer
Publication Year 2012
Volume Number 7391 LNCS
Issue Number PART 1
ISBN 9783642315930   (check CDU catalogue open catalogue search in new window)
ISSN 978-3-642-31593-0   (check CDU catalogue open catalogue search in new window)
Start Page 351
End Page 362
Total Pages 11
HERDC Category E1 - Conference Publication (DIISR)
 
Versions
Version Filter Type
Access Statistics: 29 Abstract Views, 6 File Downloads  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 00:19:51 CST